Variational inequalities and rearrangements
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 4, pp. 271-285
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We give comparison results for solutions of variational inequalities, related to general elliptic second order operators, involving solutions of symmetrized problems, using Schwarz spherical symmetrization.
@article{RLIN_1992_9_3_4_a3,
author = {Alvino, Angelo and Matarasso, Silvano and Trombetti, Guido},
title = {Variational inequalities and rearrangements},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {271--285},
year = {1992},
volume = {Ser. 9, 3},
number = {4},
zbl = {0803.35060},
mrnumber = {MR1203167},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_4_a3/}
}
TY - JOUR AU - Alvino, Angelo AU - Matarasso, Silvano AU - Trombetti, Guido TI - Variational inequalities and rearrangements JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1992 SP - 271 EP - 285 VL - 3 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_4_a3/ LA - en ID - RLIN_1992_9_3_4_a3 ER -
%0 Journal Article %A Alvino, Angelo %A Matarasso, Silvano %A Trombetti, Guido %T Variational inequalities and rearrangements %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1992 %P 271-285 %V 3 %N 4 %U http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_4_a3/ %G en %F RLIN_1992_9_3_4_a3
Alvino, Angelo; Matarasso, Silvano; Trombetti, Guido. Variational inequalities and rearrangements. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 4, pp. 271-285. http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_4_a3/